# SDR SWAA2022020991327

- Difficulty date: February 6, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB; FLOOR PANEL 120CF; HAS CORROSION / FABRICATED FORWARD CARGO BAY FLOOR PANEL 120CF. MAT'L USED 2024T3 .071' LOT # 1322082-2 IAW DWG 453A1610; AMM 51-21-41-370-802 AND AMM 51-21-72-370-804 89032U 09FEB18
